发表论文


年份:

作者论文时间合作者
鲍官龙 Hankel measures for Hardy spaces, J. Geom. Anal., 31 (2021), no. 5, 5131–5145. 2021 F.Ye, K. Zhu
鲍官龙 Actions of the Möbius group on analytic functions, Studia Math., 260(2021), no. 2, 207-228. 2021 K. Zhu
鲍官龙 Intersections and unions of a general family of function spaces, Proc. Amer. Math. Soc., 149 (2021), no. 8, 3307-3315. 2021 H. Wulan, F. Ye
鲍官龙 Closure in the logarithmic Bloch norm of Dirichlet type spaces, Complex Anal. Oper. Theory, 15 (2021), no. 4, Paper No. 74, 16 pp. 2021 Z. Lou, X. Zhou
陈森明 Blow-up criterion and the global existence of strong/classical solutions to Navier-Stokes/Allen-Cahn system. Z. Angew. Math. Phys. 72 (2021), no. 1, 14. 2021 Zhu, Changjiang
单丽 Li Shan, Haicheng Zhang, Partitioned time stepping method with different time scales for a dual-porosity-Stokes model, Applied Numerical Mathematics,171(2022) ,281-306 2021 张海成
娄增建 Bao, Guanlong; Lou, Zengjian; Zhou, Xiaojing; Closure in the Logarithmic Bloch Norm of Dirichlet Type Spaces. Complex Anal. Oper. Theory 15 (2021), no. 4, 74-90. 2021 G Bao, X Zhou
石毅 Characterizations of Pointwise Pseudo-metrics via Pointwise Closed-Ball Systems, IEEE Transactions on Fuzzy Systems, DOI:10.1109/TFUZZ.2021.3054466 2021 Chong Shen, Fu-Gui Shi, Hadrian Andradi
温智涛 The asymptotic number of zeros of exponential sums in critical strips. Monatsh. Math. 194 (2021), no. 2, 261–273. 2021 Janne Heittokangas
温智涛 Binomial series and complex difference equations. J. Math. Anal. Appl. 497 (2021), no. 1, 124844. 2021 Katsuya Ishizaki
温智涛 Deficient Values of Solutions of Linear Differential Equations. Comput. Methods Funct. Theory 21 (2021), no. 1, 145–177 2021 Gary Gundersen and Janne Heittokangas
温智涛 Generalization of Pólya''s Zero Distribution Theory for Exponential Polynomials, and Sharp Results for Asymptotic Growth. Comput. Methods Funct. Theory 21 (2021), no. 2, 245–270. 2021 Janne Heittokangas
杨守志 Nonuniform sampling and approximation in Sobolev space from the perturbation of framelet system, SCIENCE CHINA Mathematics, 2021, 64: 351–372(2021) 2021 Li Youfa, Han Deguang, Huang Ganji
杨守志 Perturbation and construction of almost self-located robust frames with applications to erasure recovery, Mathematical Methods in the Applied Sciences, Math Meth Appl Sci. 2021; 44:7333–7342. 2021 Jiang Zhen, Zheng Xianwei
杨守志 Signal representations via SIP p-frames and SIP Bessel multipliers in separable Banach spaces,International Journal of Wavelets, Multiresolution and Information Processing Vol. 19, No. 4 (2021) 2150005 (17 pages) 2021 Xianwei Zheng,Cuiming Zou
杨忠强 函数空间的拓扑结构 2021 杨寒彪
杨忠强 Coincidence of the upper Vietoris topology and the Scott topology, Topology and its Applications 288 (2021) 107480 2021 徐晓泉
杨忠强 The topological structure of the space of fuzzy compacta, Fuzzy sets and Systems 2021 刘文娟,杨寒彪
杨忠强 On generic continuity of maps to posets with metrics,Topology and its Applications 2021 黎东超,徐晓泉,历智明
于海峡 L2 boundedness of Hilbert transforms along variable flat curves, Math. Z. 298(2021), no. 3–4, 1573–1591. 2021 Li Junfeng
于海峡 Lp bounds of maximal operators along variable planar curves in the Lipschitz regularity. J. Funct. Anal. 280 (2021), no. 5, 108888, 40 pp. 2021 Liu Naijia,Song liang
于海峡 Bilinear Hilbert transforms and (sub)bilinear maximal functions along convex curves. Pacific J. Math. 310 (2021), no. 2, 375–446. 2021 Li Junfeng
于海峡 A General Nonlinear Version of Roth’s Theorem on the Real Line, J. Math. Inequal. 2021 Li Xiang,Yan Dunyan,Zhang Xingsong